MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CLEO INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CLEO INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7232-24
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received that the cadd cleo infusion set has a visible needle that was bent.No reported adverse effects.
 
Additional Manufacturer Narrative
Device evaluation summary: one cadd cleo infusion set was returned for investigation in unused condition.Visual inspection detected needle bent in the unit returned.Customer stated issue was confirmed.Problem source was identified as manufacturing.

Brand Name
CLEO INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7962539
Report Number3012307300-2018-00735
Device Sequence Number1572459
Product Code FPA
UDI-Device Identifier30610586028414
UDI-Public30610586028414
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2023
Device Catalogue Number21-7232-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer11/20/2018
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1